How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Khizra Naz Your Own Question
Khizra Naz
Khizra Naz,
Category: Medical
Satisfied Customers: 595
Experience:  GP training at St helens and knowsely trust (Acute Worcestershire Hospital Trust, Ul
108331350
Type Your Medical Question Here...
Khizra Naz is online now

I am experiencing very strange symptoms, I increased my

This answer was rated:

Hi I am experiencing very strange symptoms, I increased my Prozac dosage to 40mg approx 7 weeks ago. But for circa 2 weeks I’ve been experiencing a rushing feeling. The last two days have been awful, dried mouth, feeling sick, wild eyes, overwhelming anxiety, an acid taste in mouth/throat and acid feeling in stomach.
JA: How long have you been dealing with this? Is there anything in particular that seems to make the symptoms better or worse?
Customer: Two weeks but very bad for last two days. I also started taking a vitamin that helps with d2 and k3 which I will now stop taking as I feel it may have made things worse. I’ve been unable to go to work in the last two days, at times only able to go to bed and try sleep.
JA: Anything else in your medical history you think the Doctor should know?
Customer: I’ve been on Prozac for 3 years, was on 20mg until January then moved to 30mg and was put on 40mg at the end of September

Hello My name is***** will try my best to help you today.

And please ignore any phone requests, these are generated automatically by Just Answer beyond my control.

Customer: replied 18 days ago.
Thank you
Customer: replied 18 days ago.
Is there anything else you’d like to know?

I am so sorry that you are going through this. Why did you increase the dose of prozac, any specific reason?

Customer: replied 18 days ago.
I was suffering with anxiety which isn’t something I’ve really suffered with properly in years. I was struggling with all the negative news in the world and had to leave work after I zoned out, almost like a panic attack just an odd one.

These all are the side effects of prozac, if it helps you. I think we should always assess the benefits and risks. If it is helping with your anxiety than it's better to take this. Otherwise with these sideeffects, I would advise to decrease the dose.

Customer: replied 18 days ago.
I’d been furloughed for six months, since April I’ve been having weekly therapy and more recently also been having hypnotherapy for anxiety (since the day I left work). When I was called back to work full time I struggled with the adjust. To deal with it I have reduced my hours, having 1 day off a week and 1 day at home. That has been helping until this week
Customer: replied 18 days ago.
I’ve found the prozac massively helps me with irritation, I am Berber irritable since I’ve been on my meds I’m a much much calmer person. However experiencing the last two days and the two week build up has been truly awful.
Customer: replied 18 days ago.
never

I think than it's better to take increased dose. Side effects can be managed with symptomatic control.

Customer: replied 18 days ago.
Ok how best would you manage the symptoms? Today has been truly terrible

Drink plenty fluids, Take gaviscon 10ml in the morning, and stop vitamins at the moment.

Customer: replied 18 days ago.
Ok and when I increased my dose the doctor said to move to morning , I had historically always taken in the evening. Would you have a recommendation?

Take it in the evening, for couple of days. If you sleep good, there is nothing to worry about to take in the evening.

Khizra Naz and 4 other Medical Specialists are ready to help you
Customer: replied 18 days ago.
Ok great I will try all that you said, thank Dr Naz